Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Brownish discoloration in the pelvic area, skin peeling. Had a hysterectomy. Remedy?

Hello, I have been having some brownish coloration of my inside my legs near pelvic area, this area also seems to peel once in a while, and gets really sore. I had a complete hysterectomy in 2008. I dont have a family doctor. Please help me find a solution to making this area better. I have taken many baking soda baths, and tried different creams but nothing seems to work. Thanks
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
hi...thanks for writing here.Area inside of legs near pelvic area is known as a intertriginous area.This area is always moist along with constant rubbing,so there is always chance of developing fungal infections.Keep area as dry as possible,use loose undergarments use ,antifungal powders .Baking soda will irritate the skin and do not apply it.Get your blood sugar done,and still problem persists then consult dermatologist.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor